MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4.5HLX ADV PK ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 4.5HLX ADV PK ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222028
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).Investigation summary: the device is not being returned.The device is not available for physical evaluation and hence this complaint cannot be confirmed.No nonconformances were identified for this part number (222028), lot number (l973673) combination.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep via phone that during a rotator cuff repair procedure the sales rep's 4.5mm healix advance peek anchor with dynacord broke after insertion.The sales rep stated the anchor is broken in the middle of the anchor.The sales rep stated the issue might have occurred because it was off axis during insertion.The sales rep stated the anchor was removed by pulling on the driver and the sutures to remove the whole anchor with no debris left behind.The case was completed by using another anchor in a new bone hole with no time delay.The sales rep stated there is no need for surgical intervention.The anchor was discarded by the customer.There was patient involvement reported.It was not reported if there was prolonged hospitalization.The status of the patient post-surgery was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
4.5HLX ADV PK ANC-DYNA STR/BL
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8074996
Report Number1221934-2018-55324
Device Sequence Number1721708
Product Code MBI
UDI-Device Identifier10886705029426
UDI-Public10886705029426
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number222028
Device Lot NumberL973673
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1